harveysthooper78 07/06/17
Last reply 11 months ago
Greetings!

Hi! My name is Stacey. I live in the US and have rrMS. Recently I’ve developed drop foot in my left foot. I had 3 steroid infusions, but the foot is still the same. I’m getting fitted for an AFO (ankle foot orthotic) at the end of the month. I know I’m going to bedazzle it with glitter and colors….lol!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
11 months ago

Hi @harveysthooper78 and welcome.

Steroids usually help you recover over a 6-8 week period. But, it does rely on you resting up to allow the recovery to happen.

I notice that you’re not on any Disease Modifying Treatment (DMT). Is this a personal choice?


harveysthooper78
11 months ago

Copaxone gave me yeast infections. Avonex, migraines. Tysabri, depleted cognition. Rebif, I just kept forgetting to inject myself…lol. My MRIs are stable and I see my doctor every 6 months. I am considering one of the oral meds. I’m waiting to see if the results from my JVC virus blood test are good.


stumbler
11 months ago

@harveysthooper78 , you can’t say you haven’t been trying!

There’s some very effective oral meds, but have you considered Lemtrada, to boot the MS into touch?


harveysthooper78
11 months ago

Haven’t heard of that


harveysthooper78
11 months ago

Just looked it up. Too many risks involved, I think.


harveysthooper78
11 months ago

Looked into Zinbryta, but the risks are too great also.


stumbler
11 months ago

Have a read through this to see most of what is available:-

https://support.mstrust.org.uk/file/MSDecisionsWeb.pdf


harveysthooper78
11 months ago

Thanks!


potter
11 months ago

I have been taking Tecfidera for over three years now and is really happy with it. A pill twice a day in the middle of your meal, your body does have to get use to it but people on the forum can help with that. Potter


harveysthooper78
11 months ago

@potter Thanks!

Post Comment

You must be logged in to reply to this topic.